# SDR IPXA09555297

- Difficulty date: March 24, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 17,837 hours, 25,828 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 ENGINE NR 1 NACELLE STRUT, I/B SIDE FWD LOWER STRUCTURE, NUT PLATE IS DETACHED AND CHAFED INTO THE SUPPORT ANGLE, AT PANEL 435AR ATTACH POINT.  REMOVED AND REPLACED CHORD COMMON TO PANEL 435AR IAW SRM 51-40-02-0G AND AMM 51-21-10-7.
